# SDR HALA20251022326

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 55,338 hours, 8,704 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,685 hours, 6,946 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG HAS A HIGH OIL CONSUMPTION RATE. PERFORM TSM 79-31-00-810-832-A. FOUND EVIDANCE OF FUEL ODOR FROM FOHE OIL. OIL SAMPLE SAVED. REPLACED FOHE PER AMM 79-21-41. ENG RUN AND LEAK CHECK GOOD.
